# SDR AALA201803229009

- Difficulty date: February 10, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 61,450 hours, 25,623 cycles
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ELEVATOR REPAIR ON UPPER SKIN PANEL NEXT TO LIGHTENING STRIP 3, OUTBOARD SIDE AND 5.5 INCH FROM TRAILING EDGE ON RIGHT HORIZONTAL STABILZIER.  REPAIRED THE SKIN IAW EA 278012.
